# SDR ASAA11510746

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 12,315 hours, 3,955 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YP929710J
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 31,088 hours, 11,737 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL FILTER BY PASS LIGHT CAME ON DURING ENGINE RUN.  ENGINE INDICATIONS NORMAL.  REF FIM 73 31 00 810 802 F00.  FUEL DIFF PRESSURE SWITCH.  REPLACED ENG NR 2 FUEL DIFF PRESSURE SWITCH PER MM 73 34 01 000 AND 73 34 01 400D.
